# SDR ZZDA2010333

- Difficulty date: July 28, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N283AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE PATH LIGHT LENS CRACKED.  REPLACED LENS REF MM 33-50.
